MENU

You are here

Publications

Export 221 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Auricchio F, Conti M, Lefieux A, Morganti S, Reali A, Rozza G, Veneziani A. Computational methods in cardiovascular mechanics. In: Labrosse MF Cardiovascular Mechanics. Cardiovascular Mechanics. CRC Press; 2018. p. 54. Available from: https://www.taylorfrancis.com/books/e/9781315280288/chapters/10.1201%2Fb21917-5
Facchetti G, Iacono G, Altafini C. Computing global structural balance in large-scale signed social networks. Proceedings of the National Academy of Sciences of the United States of America. Volume 108, Issue 52, 27 December 2011, Pages 20953-20958 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6426
DeSimone A, Heltai L, Alouges F, Aline L-L. Computing optimal strokes for low reynolds number swimmers. In: Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Springer; 2012. Available from: http://hdl.handle.net/1963/6445
DeSimone A, Heltai L, Alouges F, Aline L-L. Computing optimal strokes for low reynolds number swimmers. In: Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Natural locomotion in fluids and on surfaces : swimming, flying, and sliding / editors Stephen Childress, Anette Hosoi, William W. Schultz, and Z. Jane Wang, editors,. Springer; 2012. Available from: http://hdl.handle.net/1963/6445
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Altafini C. Controllability and simultaneous controllability of isospectral bilinear control systems on complex flag manifolds. Systems Control Lett. 58 (2009) 213-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3523
Altafini C. Controllability of quantum mechanical systems by root space decomposition of su(N). J.Math.Phys. 43(2002), no.5, 2051 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1613
Agrachev AA, Caponigro M. Controllability on the group of diffeomorphisms. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 2503-2509 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3396
Altafini C. Controllability properties for finite dimensional quantum Markovian master equations. J. Math. Phys. 44 (2003) 2357-2372 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2909
Agrachev AA, Barilari D, Rizzi L. The curvature: a variational approach. SISSA; 2013. Available from: http://hdl.handle.net/1963/7226
Agrachev AA, Chtcherbakova NN, Zelenko I. On curvatures and focal points of distributions of dynamical Lagrangian distributions and their reductions by first integrals. J. Dyn. Control Syst. 11 (2005) 297-327 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2254
Agostini A, Amelino-Camelia G, Arzano M, D'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
Agostini A, Amelino-Camelia G, Arzano M, D'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
Agostini A, Amelino-Camelia G, Arzano M, D'Andrea F. A cyclic integral on k-Minkowski noncommutative space-time. Int. J. Mod. Phys. A 21 (2006) 3133-3150 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2158
D
Arndt D, Bangerth W, Davydov D, Heister T, Heltai L, Kronbichler M, Maier M, Pelteret J-P, Turcksin B, Wells D. The deal.II Library, Version 8.5. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2017 ;25:137–145. Available from: https://www.dealii.org/deal85-preprint.pdf
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Alzetta G, Arndt D, Bangerth W, Boddu V, Brands B, Davydov D, Gassmöller R, Heister T, Heltai L, Kormann K, et al. The deal.II Library, Version 9.0. JOURNAL OF NUMERICAL MATHEMATICS [Internet]. 2018 . Available from: https://doi.org/10.1515/jnma-2018-0054
Soranzo N, Ramezani F, Iacono G, Altafini C. Decompositions of large-scale biological systems based on dynamical properties. Bioinformatics (Oxford, England). 2012 Jan; 28(1):76-83 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5226
Amelino-Camelia G, Marciano A, Matassa M, Rosati G. Deformed Lorentz symmetry and relative locality in a curved/expanding spacetime. Phys. Rev. D 86 (2012) 124035. 2012 .
Alicandro R, Lazzaroni G, Palombaro M. Derivation of a rod theory from lattice systems with interactions beyond nearest neighbours.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35269
Beg Q, Zampieri M, Klitgord N, Collins S, Serres M, Segrè D, Altafini C. Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis. Nucleic Acids Research, Volume 40, Issue 15, August 2012, Pages 7132-7149 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6506
Ambrosetti A. Differential equations with multiple solutions and nonlinear functional analysis. Equadiff 82 (Wurzburg, 1982), 10--37, Lecture Notes in Math., 1017, Springer, Berlin, 1983 [Internet]. 1982 . Available from: http://hdl.handle.net/1963/222

Pages

Sign in